MathSciNet Relay Station
MathSciNet bibliographic data
MR2103214 (2005i:17015) 17B37 (16G20)
Deng, Bangming; Du, Jie Monomial bases for quantum affine $\germ{sl}\sb n$. Adv. Math. 191 (2005), no. 2, 276–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement